On Mellin-barnes Type of Integrals and Sumsassociated With the Riemann Zeta-function}
Publications de l'Institut Mathématique, _N_S_62 (1997) no. 76, p. 13 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

Two types (binomial and exponential types) of power series, together with a related sum, associated with the Riemann zeta-function $\zeta(s)$ will be investigated by using Mellin-Barnes type integrals. As for generalizations of these sums we shall introduce hypergeometric type generating functions of $\zeta(s)$ and derive their basic properties.
Classification : 11M06 11M41
Keywords: Riemann zeta-function, Hurwitz zeta-function, Mellin-Barnes integral, hypergeometric function
@article{PIM_1997_N_S_62_76_a1,
     author = {Masanori Katsurada},
     title = {On {Mellin-barnes} {Type} of {Integrals} and {Sumsassociated} {With} the {Riemann} {Zeta-function}}},
     journal = {Publications de l'Institut Math\'ematique},
     pages = {13 },
     year = {1997},
     volume = {_N_S_62},
     number = {76},
     zbl = {0885.11052},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/PIM_1997_N_S_62_76_a1/}
}
TY  - JOUR
AU  - Masanori Katsurada
TI  - On Mellin-barnes Type of Integrals and Sumsassociated With the Riemann Zeta-function}
JO  - Publications de l'Institut Mathématique
PY  - 1997
SP  - 13 
VL  - _N_S_62
IS  - 76
UR  - http://geodesic.mathdoc.fr/item/PIM_1997_N_S_62_76_a1/
LA  - en
ID  - PIM_1997_N_S_62_76_a1
ER  - 
%0 Journal Article
%A Masanori Katsurada
%T On Mellin-barnes Type of Integrals and Sumsassociated With the Riemann Zeta-function}
%J Publications de l'Institut Mathématique
%D 1997
%P 13 
%V _N_S_62
%N 76
%U http://geodesic.mathdoc.fr/item/PIM_1997_N_S_62_76_a1/
%G en
%F PIM_1997_N_S_62_76_a1
Masanori Katsurada. On Mellin-barnes Type of Integrals and Sumsassociated With the Riemann Zeta-function}. Publications de l'Institut Mathématique, _N_S_62 (1997) no. 76, p. 13 . http://geodesic.mathdoc.fr/item/PIM_1997_N_S_62_76_a1/